# SDR DALA2025100207154

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SCUFF PLATE FASTENER HOLES 20L, 30L, 40L, 50L, 60L, 70L, 80L, 90L, 100L, 110L, HAVE EVIDENCE OF CORROSION. REMOVED CORROSION ON AFT CARGO DOOR LOWER SCUFF PLATE AREA, FOUND OUT OF LIMITS IAW A220 ASRP J51-61-06, J53-21-01. RESTORED FINISH AND PERFORMED ALL WORK IAW ERA 628723-14 REV. ORIGINAL. ASSOCIATED ER/A 14-628723 ADDED FOR AC 8124. (LP# 1221380)
